mental-health-icon
DEPRESSION ANXIETY
I AM TAKING MEDICINE FOR DEPRESSION SINCE 6 MONTHS. I AM TAKING ETIZEST 0.25 MG AND ELFOLIN7.5 MG IN MORNING AND AMITOP 10 MG AND DEXANIL PLUS 10 MG. NOW I FEEL ALLRYT AND DOCTOR REDUCE MY AMITOP 10MG TO HALF NOW I FEELING WITHDRAWL SYMPTOMS. HEAD IS HEAVY AND FEELING NOT NICE IN BODY. WHAT TO I DO TO COUNTER THIS.
653 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Talk to your treating psychiatrist about this so that they can make any changes in your medications to make you feel better. It is better to discuss this freely with your current Psychiatrist as they have all the information.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.